Show simple item record

dc.contributor.authorAlsina Aubach, Montserrat
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2014-04-04T15:47:38Z
dc.date.created2005-10
dc.date.issued2005-10
dc.identifier.citationAlsina, M. Binary quadratic forms and Eichler orders. "Journal de théorie des nombres de Bordeaux", Octubre 2005, vol. 17, p. 13-23.
dc.identifier.issn1246-7405
dc.identifier.urihttp://hdl.handle.net/2117/24533
dc.format.extent11 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshForms, Binary
dc.subject.lcshForms, Quadratic
dc.titleBinary quadratic forms and Eichler orders
dc.typeArticle
dc.subject.lemacFormes binàries
dc.subject.lemacFormes quadràtiques
dc.contributor.groupUniversitat Politècnica de Catalunya. TN - Grup de Recerca en Teoria de Nombres
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://jtnb.cedram.org/jtnb-bin/item?id=JTNB_2005__17_1_13_0
dc.rights.accessOpen Access
local.identifier.drac1242424
dc.description.versionPostprint (published version)
local.citation.authorAlsina, M.
local.citation.publicationNameJournal de théorie des nombres de Bordeaux
local.citation.volume17
local.citation.startingPage13
local.citation.endingPage23


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder